# SDR SWAA950599

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND CRACKS AT BS 178 BULKHEAD WEB AT LBL 5.7 AND RBL 5.7, ALONG SIDE I/B ROW OF FASTENER HOLES BETWEEN WL 207 AND 218.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
